advertisement
Question
Posted by: Izelle | 2006/10/30

COULD I BE PREGNANT

I've been on Triphasil for a long time, had my son 3,5 years ago, went back on Triphasil again. I had my period the week before last and did not miss taking my pill, and had sex on Wednesday last week. What is the chance of me being pregnant. I've been having like a stitchy pain very low on my right hand side. Not a constant pain, but can feel a stitchy pain sometimes. I had no pain the previous time when I had cysts - was not even aware I had cystsm. I've had cysts removed earlier this year, could it be cysts again or am I pregnant. I am quite stressed because I cannot be pregnant now.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Pregnancy is very unlikely. Cysts are also not very common on the injection. It could be a bladder infection or perhaps just bowel cramps.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: oooooooops | 2006/10/30

you are scared of the preggies but you open very wide.

take extra precautions and dont put yourself in a situation where youl end up thinking of abortion. if you 4get the pills use injection less hustles and saves you time

Reply to oooooooops
Posted by: Gabbi | 2006/10/30

The chance is not good that you are pregnant. if you are on the pill and you drink it correctly there is not much chance. If you had sex last week Wednesday you wont show signs now.

It could be cysts maybe.

Good luck

Reply to Gabbi

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement